On the existence of a linear polynomial operator giving the best approximation on a class of functions
Doklady Akademii Nauk, Tome 143 (1962) no. 1, pp. 25-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_1_a5,
author = {N. P. Korneichuk},
title = {On the existence of a linear polynomial operator giving the best approximation on a class of functions},
journal = {Doklady Akademii Nauk},
pages = {25--27},
year = {1962},
volume = {143},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_1_a5/}
}
TY - JOUR AU - N. P. Korneichuk TI - On the existence of a linear polynomial operator giving the best approximation on a class of functions JO - Doklady Akademii Nauk PY - 1962 SP - 25 EP - 27 VL - 143 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1962_143_1_a5/ LA - ru ID - DAN_1962_143_1_a5 ER -
N. P. Korneichuk. On the existence of a linear polynomial operator giving the best approximation on a class of functions. Doklady Akademii Nauk, Tome 143 (1962) no. 1, pp. 25-27. http://geodesic.mathdoc.fr/item/DAN_1962_143_1_a5/